Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have orchitis, having mild pain in testis with some enlargement. Took Diethylcarbamazine. Side effect?

Dear Dr. I am a patient of Orchitis , having mild pain in my right testis with some enlargement for at least 2 years. I have been advised mainly Diethylcarbamazine (100 mg), Antibiotic drug and Albendazol as prescribed manner. After taking the above mentioned drugs for3 months I have notice that something is passing through my semen . Now my questions are, can filarial worm be discharged though semen? And are there any side effects for prolonged use of Diethylcarbamazine? Please reply.
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
from my knowledge i havent seen cases of filarial worms passing through the semen but yes it can cause hydrocele formation that is swelling in the scrotum which can enlarge if left untreated. what i would suggest if you can get a specimen of semen containing the something to be investigated for.
any medication has side effects, you should be carefull if you develop,
itching and swelling of face, especially eyes
enlarged lymph nodes
skin rash
visual disturbances - loss of vision; night blindness; tunnel vision
Arthralgia (joint pain)
malaise (unusual tiredness or weakness)
nausea or vomiting
would suggest visit your physician for further review
hope have been able to answer your query
get well soon.

Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor